RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 66, Issue 1  


On the global domain of influence of stable solutions with interior layers in the two-dimensional case
V. F. Butuzov, I. V. Nedelko
3
Beta functions of local fields of characteristic zero. Applications to string amplitudes
V. S. Vladimirov
43
On orthorecursive expansion by a certain function system
V. V. Galatenko
59
On the discrete spectrum of Hamiltonians for pseudo-relativistic electrons
G. M. Zhislin, S. A. Vugal'ter
71
On the order of the best approximation in spaces with asymmetric norm and sign-sensitive weight on classes of differentiable functions
A. I. Kozko
103
On real structures on rigid surfaces
Vik. S. Kulikov, V. M. Kharlamov
133
Lefschetz pencils, Morse functions, and Lagrangian embeddings of the Klein bottle
S. Yu. Nemirovski
153
Invariant subspaces in some function spaces on symmetric spaces. III
S. S. Platonov
167
Birational automorphisms of a class of varieties fibred into cubic surfaces
I. V. Sobolev
203
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019